×

zbMATH — the first resource for mathematics

Les voisinages ouverts réguliers. (French) Zbl 0294.57009

MSC:
57N40 Neighborhoods of submanifolds
57N60 Cellularity in topological manifolds
57N55 Microbundles and block bundles
57Q40 Regular neighborhoods in PL-topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] N. BOURBAKI , Éléments de mathématiques, Topologie générale , Livre I (4e éd.), Hermann, Paris, 1965 .
[2] M. BROWN , A proof of the generalized Schoenflies theorem (Bull. Amer. Math. Soc., vol. 66, 1960 , p. 74-76). Cf. aussi A. DOUADY , Plongement des sphères [Séminaire Bourbaki, 13e année ( 1960 - 1961 ), fasc. 1 (2e éd.), n^\circ 205]. Numdam | Zbl 0132.20002 · Zbl 0132.20002 · doi:10.1090/S0002-9904-1960-10400-4 · numdam:SB_1960-1961__6__5_0
[3] M. BROWN , The monotone union of open n-cells is an open n-cell (Proc. Amer. Math. Soc., vol. 12, 1961 , p. 812-814). MR 23 #A4129 | Zbl 0103.39305 · Zbl 0103.39305 · doi:10.2307/2034881
[4] L. GUILLOU et H. HÄHL , Les voisinages ouverts réguliers: Critères homotopiques d’identification (à paraître). Numdam · Zbl 0344.57002 · numdam:CM_1976__32_2_133_0
[5] P. HOLM , The microbundle representation theorem (Acta Mathematica, vol. 117, 1967 , p. 191-213). MR 34 #8427 | Zbl 0148.17502 · Zbl 0148.17502 · doi:10.1007/BF02395045
[6] R. C. KIRBY et L. C. SIEBENMANN , Some basic theorems for topological manifolds (preprint). · Zbl 0216.45203
[7] J. M. KISTER , Microbundles are fiber bundles (Ann. of Math., vol. 80, 1964 , p. 190-199). MR 31 #5216 | Zbl 0131.20602 · Zbl 0131.20602 · doi:10.2307/1970498
[8] S. KOBAYASHI et K. NOMIZU , Foundations of Differential Geometry , I, Interscience, New-York, 1963 . MR 27 #2945 | Zbl 0119.37502 · Zbl 0119.37502
[9] N. H. KUIPER et R. K. LASHOF , Microbundles and bundles , I (Invent. Math., vol 1, 1966 , p. 1-17). MR 35 #7339 | Zbl 0142.21901 · Zbl 0142.21901 · doi:10.1007/BF01389695 · eudml:141824
[10] B. MAZUR , The method of infinite repetition in pure topology I (Ann. of Math., vol. 80, 1964 , p. 201-226). MR 29 #6477 | Zbl 0133.16506 · Zbl 0133.16506 · doi:10.2307/1970391
[11] L. C. SIEBENMANN , The obstruction to finding a boundary for an open manifold of dimension \geq 5 (Thesis, Princeton, 1965 ).
[12] L. C. SIEBENMANN , On the homotopy type of compact topological manifolds (Bull. Amer. Math. Soc., vol. 74, 1968 , p. 738-742). Article | MR 37 #3567 | Zbl 0165.56703 · Zbl 0165.56703 · doi:10.1090/S0002-9904-1968-12022-1 · minidml.mathdoc.fr
[13] L. C. SIEBENMANN , Deformation of homeomorphisms on stratified sets (Comment. Math. Helv., vol. 47, 1972 , p. 123-163). MR 47 #7752 | Zbl 0252.57012 · Zbl 0252.57012 · doi:10.1007/BF02566793 · eudml:139504
[14] L. C. SIEBENMANN , Regular open neighborhoods (General Topology and its applications, vol. 6, 1973 , p. 51-61). MR 51 #6831 | Zbl 0276.57003 · Zbl 0276.57003 · doi:10.1016/0016-660X(73)90030-5
[15] L. C. SIEBENMANN , Some locally triangulable compact metric spaces that are not simplicial complexes .
[16] L. C. SIEBENMANN , L. GUILLOU et H. HÄHL , Les voisinages ouverts réguliers: Critères homotopiques d’existence (à paraître). · Zbl 0318.57011
[17] J. R. STALLINGS , Lectures on polyhedral topology , Tata Institute of Fundamental Research, Bombay, 1968 . Zbl 0182.26203 · Zbl 0182.26203
[18] E. C. ZEEMAN , Seminar on combinatorial topology , mimeographed, Bures-sur-Yvette and University of Warwick, 1963 . · Zbl 0179.52402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.